# SDR AALA991421

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Charger Unit
- Part number: P4010051124
- Condition: Defective
- Location: Row 6g
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FROM SEAT ROW 6G TO 18G INOPERATIVE.  REPLACED POWER SUPPLY UNIT TO EMERGENCY EXIT FLOOR PATH LIGHTING FROM SEAT ROWS 6G TO 18G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
